Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 1, Pages 41-46
http://dx.doi.org/10.1155/S0161171202110428

Super and subsolutions for elliptic equations on all of n

Department of Mathematics, Faculty of Basic Sciences, Mazandaran University, Babolsar, Iran

Received 26 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. A. Afrouzi and H. Ghasemzadeh, “Super and subsolutions for elliptic equations on all of ,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 1, pp. 41-46, 2002. https://doi.org/10.1155/S0161171202110428.